# SDR AALA20090302TUL01

- Difficulty date: February 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 40,591 hours, 19,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL INSIDE LEFT KEEL BEAM, INBOARD OF WHALEBONE AT STATION 927.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-6.
